# SDR 2003F00092

- Difficulty date: January 5, 2003
- Submitted: January 10, 2003
- Operation: Air carrier
- Aircraft: N514AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27971
- Aircraft time: 26,724 hours, 8,371 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(ORIG-CLOSED) FLT 337. DURING GROUND HANDLING AFT SECTION OF EMERGENCY PATHWAY LIGHTING INOPERATIVE.  MAINTENANCE FOUND WIRE LOOSE AT ROW 30, RECONNECTED WIRE.  OPERATIONAL CHECK GOOD.
